I have stage 4 HCC out side the liver with hep C cirrous. I am 61 years old and feel mostly OK. My oncologist wants me to start taking nexavar, but she said that I could not spend time in the sun. Being a surfer and would like to take some time in MX. This drug does not sound to good for the amount of time (3.5 to 3 moths of life extension) that it boast will give me. has any one had any experience with nexavar and the sun?
Hello and hope you are doing well.
Nexavar can cause sunburn like rash so it is advisable to avoid direct sun exposure and use a sun block with a sun protection factor of at least 30 .A drug is usually prescribed by your doctor if the advantages outweigh the risks. This drug is very effective in hepatocellular carcinoma .Management of dermatologic toxicities may include topical therapies for symptomatic relief, temporary treatment interruption, and/or dose modification of Nexavar, or in severe or persistent cases, permanent discontinuation of Nexavar.If you are anxious about the side effects it is best to discuss your concerns with your doctor. Do clarify all your concerns. Keep me posted.
Best luck and take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.